# SDR 2006UALA02066

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 65,759 hours, 8,119 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 1265 NR 1 HOLE FRAME WEB AND INNER STRUCTURE CRACKED.  REPAIRED FRAME PER ENGINEERING CHANGE ORDER TASK CARD.  SUSPECT PRESSURIZATION CYCLE FATIGUE DAMAGE.
